On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter

Öz In the present paper, we consider an inverse problem for the Sturm-Liouville operator with a finite number of discontinuities at interior points and boundary conditions polynomially dependent on the spectral parameter on an arbitrary finite interval, and prove the Hochstadt-Lieberman-type theorem for this problem.

Kaynak Göster

Bibtex @ { tbtkmath575210, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2018}, volume = {42}, pages = {3002 - 3009}, doi = {}, title = {On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter}, key = {cite}, author = {Mosazadeh, SEYFOLLAH and Akbarfam, Aliasghar Jodayree} }
APA Mosazadeh, S , Akbarfam, A . (2018). On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter . Turkish Journal of Mathematics , 42 (6) , 3002-3009 .
MLA Mosazadeh, S , Akbarfam, A . "On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter" . Turkish Journal of Mathematics 42 (2018 ): 3002-3009 <
Chicago Mosazadeh, S , Akbarfam, A . "On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter". Turkish Journal of Mathematics 42 (2018 ): 3002-3009
RIS TY - JOUR T1 - On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter AU - SEYFOLLAH Mosazadeh , Aliasghar Jodayree Akbarfam Y1 - 2018 PY - 2018 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 3002 EP - 3009 VL - 42 IS - 6 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter %A SEYFOLLAH Mosazadeh , Aliasghar Jodayree Akbarfam %T On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter %D 2018 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 42 %N 6 %R %U
ISNAD Mosazadeh, SEYFOLLAH , Akbarfam, Aliasghar Jodayree . "On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter". Turkish Journal of Mathematics 42 / 6 (Aralık 2018): 3002-3009 .
AMA Mosazadeh S , Akbarfam A . On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter. Turkish Journal of Mathematics. 2018; 42(6): 3002-3009.
Vancouver Mosazadeh S , Akbarfam A . On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter. Turkish Journal of Mathematics. 2018; 42(6): 3002-3009.
IEEE S. Mosazadeh ve A. Akbarfam , "On Hochstadt--Lieberman theorem for impulsive Sturm-Liouville problems with boundary conditions polynomially dependent on the spectral parameter", Turkish Journal of Mathematics, c. 42, sayı. 6, ss. 3002-3009, Ara. 2018